# SDR DALA1312506709

- Difficulty date: April 13, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 44,173 hours, 16,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1520 S23-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON FUSELAGE FRAME AND SPLICE AT BS 1520 BETWEEN STR 23-26R.  REPAIRED FRAME IAW SRM 53-00-02 REPAIR 5.
